# SDR DALA2024090608768

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 18,351 hours, 7,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0541861) FRETTING FOUND ON THE INSIDE OF THE RIGHT WING LOWER SURFACE FUEL ACCESS HOLE TANK PLATE 631BB OPENING.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 072-0006:5700-2615/003 00352 REFINISHED AREA REF B737 AMM 51-21-95.
